Advanced Search
MyIDEAS: Login to save this article or follow this journal

Equilibria with Increasing Returns: Sufficient Conditions on Bounded Production Allocations

Contents:

Author Info

  • J. M. BONNISSEAU
  • A. JAMIN

Abstract

This paper deals with the existence of marginal pricing equilibrium or equilibrium with general pricing rules in an economy with increasing returns to scale or more general types of nonconvexities in production. Its main contribution is to demonstrate existence of equilibrium with bounded loss and survival assumptions required only on a bounded subset of production allocations. Furthermore, we require only a weakened form of the free-disposal assumption and we also allow nonpositive prices. Copyright � 2008 Wiley Periodicals, Inc..

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1467-9779.2008.00395.x
File Function: link to full text
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Association for Public Economic Theory in its journal Journal of Public Economic Theory.

Volume (Year): 10 (2008)
Issue (Month): 6 (December)
Pages: 1033-1068

as in new window
Handle: RePEc:bla:jpbect:v:10:y:2008:i:6:p:1033-1068

Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=1097-3923
More information through EDIRC

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=1097-3923

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Bonnisseau, J.-M. & Cornet, B., 1988. "Existense of marginal cost pricing equilibria: the nonsmooth case," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1988015, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. Pierre Dehez & Jacques Dreze & Takashi Suzuki, 2003. "Imperfect competition à la Negishi also with fixed costs," Microeconomics, EconWPA 0304003, EconWPA.
  3. Gerard Debreu, 1956. "Market Equilibrium," Cowles Foundation Discussion Papers, Cowles Foundation for Research in Economics, Yale University 10, Cowles Foundation for Research in Economics, Yale University.
  4. Beato, Paulina & Mas-Colell, Andreu, 1985. "On marginal cost pricing with given tax-subsidy rules," Journal of Economic Theory, Elsevier, Elsevier, vol. 37(2), pages 356-365, December.
  5. Dehez, Pierre & Dreze, Jacques, 1988. "Competitive equilibria with quantity-taking producers and increasing returns to scale," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 209-230, April.
  6. Bonnisseau, J.-M. & Cornet, B., 1986. "Fixed-point theorems and Morse’s lemma for Lipschitzian functions," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1986028, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. DEHEZ, Pierre & DREZE, Jacques, 1987. "Distributive production sets and equilibria with increasing returns," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1987001, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  8. Dierker, Egbert & Guesnerie, Roger & Neuefeind, Wilhelm, 1985. "General Equilibrium When Some Firms Follow Special Pricing Rules," Econometrica, Econometric Society, Econometric Society, vol. 53(6), pages 1369-93, November.
  9. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, Econometric Society, vol. 43(1), pages 1-29, January.
  10. Cornet, B., 1984. "Existence of equilibria in economies with increasing returns," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1984007, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  11. Bonnisseau, Jean-Marc, 1992. "Existence of equilibria in the presence of increasing returns : A synthesis," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 441-452.
  12. Kamiya, Kazuya, 1988. "On the survival assumption in marginal (cost) pricing," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 261-273, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jean-Marc Bonnisseau & Lalaina Rakotonindrainy, 2011. "Existence of equilibrium in OLG economies with increasing returns," Documents de travail du Centre d'Economie de la Sorbonne, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne 11070, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
  2. Jean-Marc Bonnisseau & Bernard Cornet, 2006. "Existence of equilibria with a tight marginal," Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) b06022, Université Panthéon-Sorbonne (Paris 1).
  3. Bernard Cornet & Jean Marc Bonnisseau, 2009. "Existence of Equilibria with a Tight Marginal Pricing Rule," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200908, University of Kansas, Department of Economics, revised Dec 2009.
  4. Alexandrine Jamin & Antoine Mandel, 2006. "A General Equilibrium Analysis of Emission Allowances," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00084002, HAL.
  5. Bonnisseau, Jean-Marc & Iehlé, Vincent, 2007. "Payoff-dependant Balancedness and Cores," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/89, Paris Dauphine University.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:jpbect:v:10:y:2008:i:6:p:1033-1068. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.